Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Ascher, Kenneth
and
Turchet, Amos
2020.
Arithmetic Geometry of Logarithmic Pairs and Hyperbolicity of Moduli Spaces.
p.
197.
Javanpeykar, Ariyan
2020.
Arithmetic Geometry of Logarithmic Pairs and Hyperbolicity of Moduli Spaces.
p.
135.
Guo, Ji
Sun, Chia-Liang
and
Wang, Julie Tzu-Yueh
2021.
On the dth Roots of Exponential Polynomials and Related Problems Arising from the Green–Griffiths–Lang Conjecture.
The Journal of Geometric Analysis,
Vol. 31,
Issue. 5,
p.
5201.
Corvaja, Pietro
Ghioca, Dragos
Scanlon, Thomas
and
Zannier, Umberto
2021.
THE DYNAMICAL MORDELL–LANG CONJECTURE FOR ENDOMORPHISMS OF SEMIABELIAN VARIETIES DEFINED OVER FIELDS OF POSITIVE CHARACTERISTIC.
Journal of the Institute of Mathematics of Jussieu,
Vol. 20,
Issue. 2,
p.
669.
Corvaja, Pietro
Demeio, Julian L.
Rapinchuk, Andrei S.
Ren, Jinbo
and
Zannier, Umberto M.
2022.
Bounded Generation by semi-simple elements: quantitative results.
Comptes Rendus. Mathématique,
Vol. 360,
Issue. G11,
p.
1249.
Varjú, Péter P.
2022.
Analysis at Large.
p.
373.
Corvaja, Pietro
Rapinchuk, Andrei S.
Ren, Jinbo
and
Zannier, Umberto M.
2022.
Non-virtually abelian anisotropic linear groups are not boundedly generated.
Inventiones mathematicae,
Vol. 227,
Issue. 1,
p.
1.
Bugeaud, Yann
and
Nguyen, Khoa D.
2023.
Some arithmetical properties of convergents to algebraic numbers.
Pacific Journal of Mathematics,
Vol. 326,
Issue. 1,
p.
17.
Corvaja, Pietro
and
Zucconi, Francesco
2023.
On integral points of some Fano threefolds and their Hilbert schemes of lines and conics.
Rendiconti del Circolo Matematico di Palermo Series 2,
Vol. 72,
Issue. 6,
p.
3107.
DIXIT, ANUP B.
KUMAR, VEEKESH
and
PATHAK, SIDDHI S.
2024.
LINEAR INDEPENDENCE OF VALUES OF THE q-EXPONENTIAL AND RELATED FUNCTIONS.
Bulletin of the Australian Mathematical Society,
Vol. 109,
Issue. 3,
p.
453.
Coccia, Simone
2024.
A Hilbert Irreducibility Theorem for Integral Points on del Pezzo Surfaces.
International Mathematics Research Notices,
Vol. 2024,
Issue. 6,
p.
5005.